ClinVar Miner

Submissions for variant NM_000546.5(TP53):c.442G>T (p.Asp148Tyr) (rs1131691007)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000492685 SCV000581090 uncertain significance Hereditary cancer-predisposing syndrome 2012-11-29 criteria provided, single submitter clinical testing
Color RCV000492685 SCV000691596 uncertain significance Hereditary cancer-predisposing syndrome 2018-09-05 criteria provided, single submitter clinical testing
Invitae RCV000799619 SCV000939290 uncertain significance Li-Fraumeni syndrome 2018-07-05 criteria provided, single submitter clinical testing This sequence change replaces aspartic acid with tyrosine at codon 148 of the TP53 protein (p.Asp148Tyr). The aspartic acid residue is weakly conserved and there is a large physicochemical difference between aspartic acid and tyrosine. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals affected with TP53-related conditions. ClinVar contains an entry for this variant (Variation ID: 428863). An experimental study in yeast has shown that this variant impairs the transcriptional transactivation activity of the TP53 protein (PMID: 12826609). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.